# SDR SWAA2025081904840

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE REQUIRES BATTERY CHANGE.   REMOVED AND REPLACED AFT MEGAPHONE BATTERIES PER AMM 25-64-00.
